Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 773-786    DOI: 10.1007/s10114-018-7343-z
Articles Current Issue| Next Issue| Archive| Adv Search |
Scattering Theory for the Defocusing Fourth Order NLS with Potentials
Hong Liang FENG1, Hua WANG2, Xiao Hua YAO2
1 School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, P. R. China;
2 School of Mathematics and Statistics and Hubei Province Key Laboratory of Mathematical Physics, Central China Normal University, Wuhan 430079, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7